# SDR USAA2014111700014

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 104,750 hours, 20,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEASE RETURN OVERWING RT WING EMER EXIT LIGHT, THREE EACH INOPERATIVE.  REPLACED OVERWING RT WING EMER EXIT LIGHTS IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD.
